HAN Mao-an, GU Sheng-shi. Bifurcations of Subharmonic Solutions in Periodic Perturbation of a Hyperbolic Limit Cycle[J]. Applied Mathematics and Mechanics, 2002, 23(8): 871-875.
Citation: HAN Mao-an, GU Sheng-shi. Bifurcations of Subharmonic Solutions in Periodic Perturbation of a Hyperbolic Limit Cycle[J]. Applied Mathematics and Mechanics, 2002, 23(8): 871-875.

Bifurcations of Subharmonic Solutions in Periodic Perturbation of a Hyperbolic Limit Cycle

  • Received Date: 2000-11-25
  • Rev Recd Date: 2002-03-26
  • Publish Date: 2002-08-15
  • Bifurcations of subharmonic solutions of order m of a planar periodic perturbed system near a hyperbolic limit cycle are discussed.By using a Poincar map and the method of rescaling a discriminating condition for the existence of subharmonic solutions of order m is obtained.An example is given in the end of the paper.
  • loading
  • [1]
    HAN Mao-an. Periodic perturbations of planar systems with a semistable limit cycle[J]. Chin Sci Bull,1997,42(2):265-269.
    [2]
    韩茂安. 周期扰动系统不变环面和亚调和解的分支[J]. 中国科学(A辑),1994,37(11):1152-1160.
    [3]
    韩茂安,朱德明. 微分方程分支理论[M]. 第九章.北京:煤炭工业出版社,1994.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2327) PDF downloads(631) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return